Every 8-uniform 8-regular hypergraph is 2-colorable

Research output: Contribution to journalArticle

23 Scopus citations

Abstract

As is well known, Lovász Local Lemma implies that every d-uniform d-regular hypergraph is 2-colorable, provided d ≥ 9. We present a different proof of a slightly stronger result; every d-uniform d-regular hypergraph is 2-colorable, provided d ≥ 8.

Original languageEnglish (US)
Pages (from-to)303-306
Number of pages4
JournalGraphs and Combinatorics
Volume4
Issue number1
DOIs
StatePublished - Dec 1 1988
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • Mathematics(all)

Fingerprint Dive into the research topics of 'Every 8-uniform 8-regular hypergraph is 2-colorable'. Together they form a unique fingerprint.

  • Cite this